zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Finite difference method for multipoint nonlocal elliptic-parabolic problems. (English) Zbl 1205.65230
Summary: A finite difference method for solving the multipoint elliptic-parabolic partial differential equation with a nonlocal boundary condition is considered. Stable difference schemes accurate to first and second orders for this problem are presented. Stability, almost coercive stability and coercive stability for the solution of these difference schemes are obtained. The theoretical statements for the solution of these difference schemes are supported by numerical examples.
MSC:
65M06Finite difference methods (IVP of PDE)
References:
[1]Agarwal, R. P.; Bohner, M.; Shakhmurov, V. B.: Maximal regular boundary value problems in Banach-valued weighted space, Bound. value probl. 1, 9-42 (2005) · Zbl 1081.35129 · doi:10.1155/BVP.2005.9
[2]Ashyralyev, A.; Aggez, N.: A note on the difference schemes of the nonlocal boundary value problems for hyperbolic equations, Numer. funct. Anal. optim. 25, 439-462 (2004) · Zbl 1065.35021 · doi:10.1081/NFA-200041711
[3]Ashyralyev, A.; Sirma, A.: Nonlocal boundary value problems for the Schrödinger equation, Comput. math. Appl. 55, No. 3, 392-407 (2008) · Zbl 1155.65368 · doi:10.1016/j.camwa.2007.04.021
[4]Ashyralyev, A.: High-accuracy stable difference schemes for well-posed nonlocal boundary value problems, Oper. theory adv. Appl. 191, 229-252 (2009) · Zbl 1179.65056 · doi:10.1007/978-3-7643-9921-4_14
[5]Ashyralyev, A.; Dural, A.; Sozen, Y.: Multipoint nonlocal boundary value problems for reverse parabolic equations: well-posedness, Vestnik odessa nat. Univ. math. Mech. 13, 1-12 (2009)
[6]Ashyralyev, A.; Yildirim, O.: On multipoint nonlocal boundary value problems for hyperbolic differential and difference equations, Taiwanese J. Math. 14, No. 1, 165-194 (2010) · Zbl 1201.65128
[7]Bouziani, A.: On a class of parabolic equations with a nonlocal boundary condition, Acad. roy. Belg. bull. Cl. sci. 10, 61-77 (1999) · Zbl 1194.35200
[8]Ewing, R. E.; Lazarov, R. D.; Lin, Y.: Finite volume element approximations nonlocal reactive flows in porous media, Numer. methods partial differential equations 16, 285-311 (2000) · Zbl 0961.76050 · doi:10.1002/(SICI)1098-2426(200005)16:3<285::AID-NUM2>3.0.CO;2-3
[9]Gulin, A. V.; Ionkin, N. I.; Morozova, V. A.: Stability of a nonlocal two-dimensional finite-difference problem, Differ. equ. 37, No. 7, 970-978 (2001) · Zbl 1004.65091 · doi:10.1023/A:1011961822115
[10]Gordeziani, N.; Natalini, P.; Ricci, P. E.: Finite-difference methods for solution of nonlocal boundary value problems, Comput. math. Appl. 50, 1333-1344 (2005) · Zbl 1087.65098 · doi:10.1016/j.camwa.2005.05.005
[11]Jangveladze, T. A.; Lobjanidze, G. B.: On a variational statement of a nonlocal boundary value problem for a fourth-order ordinary differential equation, Differ. equ. 45, No. 3, 335-343 (2009) · Zbl 1183.34020 · doi:10.1134/S0012266109030045
[12]Martín-Vaquero, J.; Vigo-Aguiar, J.: On the numerical solution of the heat conduction equations subject to nonlocal conditions, Appl. numer. Math. 59, 2507-2514 (2009) · Zbl 1167.65423 · doi:10.1016/j.apnum.2009.05.007
[13]Ratyni, A. K.: On the solvability of the first nonlocal boundary value problem for an elliptic equation, Differ. equ. 45, No. 6, 862-872 (2009) · Zbl 1182.35097 · doi:10.1134/S001226610906007X
[14]Samarskii, A. A.; Bitsadze, A. V.: Some elementary generalizations of linear elliptic boundary value problems, Dokl. akad. Nauk SSSR 185, No. 4, 739-740 (1969)
[15]Sapagovas, M. P.: On the stability of finite difference scheme for nonlocal parabolic boundary value problems, Lith. math. J. 48, No. 3, 339-356 (2008) · Zbl 1206.65219 · doi:10.1007/s10986-008-9017-5
[16]Shakhmurov, V. B.: Maximal B-regular boundary value problems with parameters, J. math. Anal. appl. 320, No. 1, 1-19 (2006) · Zbl 1160.35392 · doi:10.1016/j.jmaa.2005.05.083
[17]A. Ashyralyev, H. Soltanov, On elliptic–parabolic equations in a Hilbert space, in: Proc. of the IMM and CS of Turkmenistan, Ashgabat, Turkmenistan, 1995, pp. 101–104.
[18]Ashyralyev, A.: A note on the nonlocal boundary value problem for elliptic–parabolic equations, Nonlinear stud. 13, No. 4, 327-333 (2006) · Zbl 1124.47056
[19]Ashyralyev, A.; Ozdemir, Y.: On nonlocal boundary value problems for hyperbolic–parabolic equations, Taiwanese J. Math. 11, No. 3, 1077-1091 (2007) · Zbl 1140.65039
[20]Ashyralyev, A.; Gercek, O.: Nonlocal boundary value problems for elliptic–parabolic differential and difference equations, Discrete dyn. Nat. soc., 1-16 (2008) · Zbl 1168.35397 · doi:10.1155/2008/904824
[21]Ashyralyev, A.; Gercek, O.: On second order of accuracy difference scheme of the approximate solution of nonlocal elliptic–parabolic problems, Abstr. appl. Anal., 1-17 (2010) · Zbl 1198.65120 · doi:10.1155/2010/705172
[22]D. Bazarov, H. Soltanov, Some Local and Nonlocal Boundary Value Problems for Equations of Mixed and Mixed-Composite Types, Ylim, Ashgabat, Turkmenistan, 1995.
[23]Diaz, J.; Lerena, M.; Padial, J.; Rakotoson, J.: An elliptic–parabolic equation with a nonlocal term for the transient regime of a plasma in a stellarator, J. differential equations 198, No. 2, 321-355 (2004) · Zbl 1050.35151 · doi:10.1016/j.jde.2003.07.015
[24]Dzhuraev, T. D.: Boundary value problems for equations of mixed and mixed-composite types, (1979) · Zbl 0487.35068
[25]Hilhorst, D.; Hulshof, J.: An elliptic–parabolic problem in combustion theory: convergence to travelling waves, Nonlinear anal. 17, No. 6, 519-546 (1991) · Zbl 0761.35114 · doi:10.1016/0362-546X(91)90062-6
[26]Glazatov, S. N.: Nonlocal boundary value problems for linear and nonlinear equations of variable type, Sobolev inst. Math. SB RAS 46, 26 (1998)
[27]Kröner, D.; Rodrigues, J. F.: Global behaviour for bounded solutions of a porous media equation of elliptic–parabolic type, J. math. Pures appl. 64, 105-120 (1985) · Zbl 0549.35064
[28]Salakhitdinov, M. S.: Equations of mixed-composite type, (1974)
[29]Vragov, V. N.: Boundary value problems for nonclassical equations of mathematical physics, Textbook for universities (1983)
[30]Sobolevskii, P. E.: The coercive solvability of difference equations, Dokl. akad. Nauk SSSR 201, No. 5, 1063-1066 (1971) · Zbl 0246.39002
[31]P.E. Sobolevskii, On the stability and convergence of the Crank–Nicolson scheme, in: Variational-Difference Methods in Mathematical Physics, Vychisl. Tsentr Sibirsk. Otdel. Akademii Nauk SSSR, Novosibirsk, 1974, pp.146–151.
[32]Sobolevskii, P. E.: Difference methods for the approximate solution of differential equations, (1975)
[33]Samarskii, A. A.; Nikolaev, E. S.: Numerical methods for grid equations, Iterative methods 2 (1989) · Zbl 0649.65054